# SDR DALA2016060704590

- Difficulty date: June 6, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 56,964 hours, 24,813 cycles
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Unsecure
- Location: Lt Wing Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT WING SLIDE MESSAGE AND EMERGENCY DOORS LIGHT AT ROTATION, NO OTHER INDICATIONS. ON ARRIVAL FOUND LT WING SLIDE HATCH UNLATCHED, REINSTALLED SLIDE IAW AMDS WORKCARD.
